# SDR SIMA2018101621006

- Difficulty date: December 21, 2017
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 32,687 hours, 28,045 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 14529497004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN STRINGER 21R ACROSS CIRCUMFRENTIAL SPLICE BETWEEN FRAME 60 AND 61. -C/A-REMOVED AND REPLACED STRINGER 21R SPLICE ACROSS CIRCUMFRENTIAL SKIN SPLICE AT FRAME 60-61 IAW EMB 145 SRM 51-40-02. AND RESTORED SURFACE PROTECTION IAW CPM 51-21-04 AND 51-21-05.
